MathSciNet Relay Station
MathSciNet bibliographic data
MR2299443 65D17 (52C22)
Neamtu, Marian Delaunay configurations and multivariate splines: a generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007), no. 7, 2993–3004.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement